# SDR SWAA2024121660092

- Difficulty date: November 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727 - BS767 RBL21 WL157.<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT FROM BS727 TO BS767;RBL21 WL157;IAW DWG#146A7500 REV A.;[02] VERIFIED ACTION 1. JOB COMPLETE.
